# SDR DXTA2025043003278

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000094
- Aircraft time: 4,394 hours, 2,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT DOOR LOCKING PIN IS OUR OF ALLIGNMENT. DOOR HANDLE WILL NOT CLOSE AND AMBER "DOOR OPEN" IS ILLUMINATED. DOOR HANDLE WILL NOT MOVE AND DOOR FREEFALLS DOWN. CORRECTIVE ACTION: TITELS WVILL IOT MOVE AND DOOR FREEFALLS DOWN REMOVED STAIRS, REMOVED DOOR MECHANISM PANEL. INSPECTED DOOR LOCKING MECHANISMS AND FOUND THE BOTTOM TWO PINS OVER EXTENDED. RESET PINS AND DOOR OPERATES NORMALLY. REINSTALLED PANEL AND STAIRS. ALL WORK WAS DONE IN REF CE-700 52-10-43, OPS CHECK GOOD. NO RIGGING PERFORMED.
